# SDR USAA2011101400027

- Difficulty date: October 4, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 37,718 hours, 13,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53111278520301
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 CORROSION ON WEB ANGLE BETWEEN FR20 TO FR24, BETWEEN -Y1584 TO -Y1732.  REPLACED WEB ANGLE BETWEEN FR20 TO FR24, BETWEEN -Y1584 TO -Y1732 IAW A321 SRM 51-72-11 AND AIRBUS DRAWING D53112783.
